# SDR R61A201408201012

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17010737005
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND TCAS COMPUTER MOUNT BRACKET CRACKED, MARKED.  MX R & R TCAS MOUNT AND BEAM IAW SRM 51-41-01, 51-42-01, 51-43-01.
